Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Numbness in Feet and Knee Pain
Sep 7, 2012

My aunt is HIV positive and was approved for ARV treatment. However, she is in Southern Africa and she has asked me to gt her some knee braces because she can barely walk. She also says her feet get numb at times. I am thinking of getting some vitamins and I am not sure which ones would be better...Please advise..

Response from Dr. Henry

Many medical problems can cause lower leg/feet problems including HIV, vitamin deficiencies, nerve compression most of which would not get better with simply a vitamin (vitamin B12 deficiency can cause some problems like that). In general I recommend a good multiple vitamin with minerals once daily on top of a decent general diet. Getting started on effective ARV is important/urgent to protect her health and possibly help the feet/leg problem if those are related to advanced HIV disease. KH



Previous
would like to work as a medical assistant???
Next
This is not a question but a thank you!!!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement